# SDR DALA2019021190880

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 40,262 hours, 19,792 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON VERTICAL STABILIZER SKIN STA ZFS=-26.8 APROX. BELOW LL RAM AIR PER ER/A 575309-14AD REV. ORIGINAL AND ETI-90-19-006 REV. ORIGINAL REPAIR APPROVAL IS LIMITED TO 60,000 TOTAL CYCLES ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. APPROVAL IS REQUIRED PRIOR TO INSPECTION THRESHOLD IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. FOLLOWED WILL BE ACOMPLISHED UNDER LOG PAGE # 0936704 ASSOCIATED ER/A 14-575309 ADDED FOR AC 9218. (LP# 0937260)
